# SDR 2007UALA03485

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 70,040 hours, 11,358 cycles
- Engine: Pwa PW4060
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Obstructed
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY ESCAPE HATCH AUTO ARM AND AUTO FIVE SWITCHES DID NOT MOVE TO THE (UP) POSITION, DURING TEST.
